Alert archive / Louisiana / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 82, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Apr 19, 2015, 10:14 PM CDT for Issaquena County, Mississippi; East Carroll Parish, Richland Parish, West Carroll Parish, Louisiana. It was in force for 47 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 19, 2015, 10:14 PM CDT (03:14 UTC)
- Expired
- Apr 19, 2015, 11:01 PM CDT
- In force
- 47 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties East Carroll Parish, LA, Richland Parish, LA, West Carroll Parish, LA, Issaquena County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 128 km from the middle of the area, began a volume at 03:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 19, 10:19 PM CDT | TSTM WND DMG | Pioneer, LA | A FEW TREE TOPS WERE SNAPPED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 19, 8:02 PM CDT | Tornado Watch | SPC | 5 hr |
| Apr 19, 5:46 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 3.2 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 932 J/kg
- Mixed-layer CIN
- -73 J/kg
- Mixed-layer LCL
- 1460 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 91 m²/s²
- 0-3 km storm-relative helicity
- 167 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 4.2
The text
As transmitted, in the capitals the NWS used until 2016.
820
WUUS54 KJAN 200314
SVRJAN
LAC035-083-123-MSC055-200415-
/O.NEW.KJAN.SV.W.0082.150420T0314Z-150420T0415Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
1014 PM CDT SUN APR 19 2015
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN RICHLAND PARISH IN NORTHEASTERN LOUISIANA...
SOUTHERN WEST CARROLL PARISH IN NORTHEASTERN LOUISIANA...
EAST CARROLL PARISH IN NORTHEASTERN LOUISIANA...
NORTHWESTERN ISSAQUENA COUNTY IN WEST CENTRAL MISSISSIPPI...
* UNTIL 1115 PM CDT
* AT 1014 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR DARNELL...
OR 18 MILES WEST OF TRANSYLVANIA...MOVING EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
OAK GROVE AROUND 1030 PM CDT.
SHELBURN AROUND 1045 PM CDT.
LAKE PROVIDENCE AROUND 1050 PM CDT.
FITLER AROUND 1100 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE EPPS...
FOREST...MAYERSVILLE AND PIONEER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FOR NORTHEASTERN
LOUISIANA. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 300 AM CDT
FOR WEST CENTRAL MISSISSIPPI.
LAT...LON 3301 9104 3266 9096 3259 9121 3253 9153
3279 9159
TIME...MOT...LOC 0314Z 255DEG 29KT 3273 9149
HAIL...1.00IN
WIND...60MPH
$$
JC3 follow-up statements
530
WWUS54 KJAN 200332
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1032 PM CDT SUN APR 19 2015
LAC083-200341-
/O.CAN.KJAN.SV.W.0082.000000T0000Z-150420T0415Z/
RICHLAND LA-
1032 PM CDT SUN APR 19 2015
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN RICHLAND PARISH IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FOR NORTHEASTERN
LOUISIANA. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 300 AM CDT
FOR WEST CENTRAL MISSISSIPPI.
LAT...LON 3301 9104 3266 9096 3259 9121 3257 9140
3282 9152
TIME...MOT...LOC 0331Z 255DEG 29KT 3278 9142
$$
LAC035-123-MSC055-200415-
/O.CON.KJAN.SV.W.0082.000000T0000Z-150420T0415Z/
WEST CARROLL LA-EAST CARROLL LA-ISSAQUENA MS-
1032 PM CDT SUN APR 19 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT
FOR CENTRAL WEST CARROLL...EAST CARROLL PARISHES IN NORTHEASTERN
LOUISIANA AND NORTHWESTERN ISSAQUENA COUNTIES...
AT 1031 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR OAK GROVE...
OR 13 MILES WEST OF LAKE PROVIDENCE...MOVING EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THIS SEVERE STORM WILL BE NEAR...
OAK GROVE AROUND 1040 PM CDT.
LAKE PROVIDENCE AND SHELBURN AROUND 1055 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
FOREST...MAYERSVILLE AND PIONEER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FOR NORTHEASTERN
LOUISIANA. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 300 AM CDT
FOR WEST CENTRAL MISSISSIPPI.
LAT...LON 3301 9104 3266 9096 3259 9121 3257 9140
3282 9152
TIME...MOT...LOC 0331Z 255DEG 29KT 3278 9142
HAIL...1.00IN
WIND...60MPH
$$
JC168
WWUS54 KJAN 200346
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1046 PM CDT SUN APR 19 2015
LAC123-200355-
/O.CAN.KJAN.SV.W.0082.000000T0000Z-150420T0415Z/
WEST CARROLL LA-
1046 PM CDT SUN APR 19 2015
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL WEST CARROLL PARISH IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FOR NORTHEASTERN
LOUISIANA. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 300 AM CDT
FOR WEST CENTRAL MISSISSIPPI.
LAT...LON 3286 9134 3287 9133 3287 9132 3288 9131
3289 9131 3301 9104 3277 9099 3269 9126
3284 9134
TIME...MOT...LOC 0345Z 255DEG 29KT 3282 9128
$$
LAC035-MSC055-200415-
/O.CON.KJAN.SV.W.0082.000000T0000Z-150420T0415Z/
EAST CARROLL LA-ISSAQUENA MS-
1046 PM CDT SUN APR 19 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT
FOR CENTRAL EAST CARROLL PARISH IN NORTHEASTERN LOUISIANA AND
NORTHWESTERN ISSAQUENA COUNTIES...
AT 1045 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SHELBURN...OR
NEAR LAKE PROVIDENCE...MOVING EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THIS SEVERE STORM WILL BE NEAR...
LAKE PROVIDENCE AND SHELBURN AROUND 1055 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
MAYERSVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FOR NORTHEASTERN
LOUISIANA. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 300 AM CDT
FOR WEST CENTRAL MISSISSIPPI.
LAT...LON 3286 9134 3287 9133 3287 9132 3288 9131
3289 9131 3301 9104 3277 9099 3269 9126
3284 9134
TIME...MOT...LOC 0345Z 255DEG 29KT 3282 9128
HAIL...1.00IN
WIND...60MPH
$$
JC034
WWUS54 KJAN 200401
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1101 PM CDT SUN APR 19 2015
LAC035-MSC055-200411-
/O.CAN.KJAN.SV.W.0082.000000T0000Z-150420T0415Z/
EAST CARROLL LA-ISSAQUENA MS-
1101 PM CDT SUN APR 19 2015
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL EAST CARROLL PARISH IN
NORTHEASTERN LOUISIANA AND NORTHWESTERN ISSAQUENA COUNTIES IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FOR NORTHEASTERN
LOUISIANA. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 300 AM CDT
FOR WEST CENTRAL MISSISSIPPI.
LAT...LON 3286 9134 3287 9133 3287 9132 3288 9131
3289 9131 3301 9104 3277 9099 3269 9126
3284 9134
TIME...MOT...LOC 0358Z 255DEG 29KT 3351 9051
$$
JCWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 19, 8:56 PM CDT, 1 hour 18 minutes earlier.
Area forecast discussion, Apr 19, 8:56 PM CDT, 1 hour 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 856 PM CDT SUN APR 19 2015 .UPDATE... HAVE MADE SOME ADJUSTMENTS TO HAZARD PRODUCTS/FORECAST BASED ON CONVECTIVE EVOLUTION THUS FAR...MAINLY TO RAISE SEVERE THREAT/POPS OVER SOUTHERN PORTIONS OF NE LA INTO SW MS GIVEN CURRENT CLUSTER OF SUPERCELLS CROSSING CENTRAL LA. THE ENVIRONMENT IS STILL FAVORABLE FOR VERY LARGE HAIL WITH RECENT SPC SARS OUTPUT FAVORING ~ 4 INCH DIAMETER HAIL OVER NE LA. AS EXPECTED...SHV/LCH/JAN 00Z SOUNDINGS REVEAL RELATIVELY DRY DEEP LAYER COLUMNS AND VERY STEEP LAPSE RATES WITH FAVORABLE SHEAR PROFILES FOR SPLITTING SUPERCELLS. A TORNADO THREAT EXISTS IN PARTICULAR WITH THE RIGHT-MOVING CELLS AS SEEN THUS FAR...AND THIS THREAT COULD INCREASE SOME AS LOW LEVEL MOISTURE CONVERGENCE INCREASES IN THE VICINITY OF THE MOST CONCENTRATED SUPERCELL CLUSTER OVER CENTRL LA APPROACHING EXTREME SW PORTIONS OF THE ARKLAMISS. CONFIDENCE IS LOWER ON COVERAGE FARTHER NORTH WITH HRRR GUIDANCE CONTINUING TO INSIST ON MORE FOCUSED DEVELOPMENT LATER THIS EVENING AS LARGE SCALE FORCING INCREASES...BUT IT ISN'T HANDLING THE CURRENT SCENARIO VERY WELL. HAVE DECREASED POPS JUST A LITTLE ALONG/S OF THE HWY 82 CORRIDOR FOR NOW WITH EXPECTATION THAT INCREASED COVERAGE WILL PAN OUT BUT PERHAPS NOT TO EXTENT THAT HRRR IS SHOWING. /EC/ && .AVIATION...ISOLATED SVR TSRA COULD IMPACT GLH/GWO/JAN/HKS AND PERHAPS OVER TO GTR/MEI/HBG SITES NEXT SEVERAL HOURS...THEN POTENTIAL FOR SOME MVFR CATEGORY STRATUS DURING THE EARLY/MID MORNING BEFORE MUCH DRIER AIR ENVELOPS THE ARKLAMISS WITH VFR CATEGORIES PREVAILING THROUGH MONDAY EVENING. /EC/ && .PREV DISCUSSION... /ISSUED 430 PM CDT SUN APR 19 2015/ ..LARGE HAIL AND DAMAGING WINDS A MAJOR CONCERN NORTHWEST OF THE NATCHEZ TRACE CORRIDOR THIS EVENING... DISCUSSION...THE FORECAST IS REMAINS ON TRACK FOR THIS EVENING. DRY WEATHER CURRENTLY PREVAILS ACROSS THE REGION AS A DISTURBANCE PRODUCING THUNDERSTORMS OVER NORTH AL PULLS AWAY AND A LARGER SYNOPTIC UPPER LEVEL TROUGH (AND ASSOCIATED SURFACE PRE-FRONTAL TROUGH) APPROACHES THE ARKLATEX AND SABINE RIVER. 18Z SOUNDINGS AT LZK/SHV/JAN INDICATE THE ELEVATED MIXED LAYER (EML) IS ADVECTING EAST IN ADVANCE OF SAID TROUGH IN THE PLAINS...LENDING A HIGH AMOUNT OF POTENTIAL INSTABILITY TO THE ATMOSPHERE ACROSS AN INCREASING AMOUNT OF THE LOWER MS VALLEY. SHALLOW MOISTURE DEPTH AND THERMAL MID LAYER CAPPING UNDERNEATH THESE HIGH LAPSE RATES ALOFT (IE...A LOADED GUN TYPE ENVIRONMENT) WILL REQUIRE NON-NEGLIGIBLE FORCING TO TRIGGER THUNDERSTORMS...WHICH IS WHY IT IS TOTALLY DRY ACROSS OUR REGION AT 4 PM. HOWEVER...A GLANCE BACK TO THE PRE-FRONTAL TROUGH (A SOURCE OF CONSOLIDATED LIFT) REVEALS VIGOROUS CONVECTIVE DEVELOPMENT IN THE PAST HOUR OR TWO. THIS ACTIVITY SHOULD INCREASE IN COVERAGE TO OUR WEST THROUGH THE REMAINDER OF THE AFTERNOON BEFORE SLIDING EAST INTO AREAS NORTHWEST OF THE NATCHEZ TRACE CORRIDOR BEFORE 10 PM (POSSIBLY ENTERING ASHLEY CO AR AND MOREHOUSE PARISH BY 7 PM). ML CAPE VALUES RANGING FROM 1500-2500 J/KG...0-3 KM SRH VALUES RANGING FROM 200-300 M2/S2...AND 0-6 KM BULK SHEAR VALUES OF AROUND 40 KTS SUGGEST A MIXED MODE OF GUSTY LINE SEGMENTS AND SUPERCELLS IN WESTERN ZONES. PARTICULARLY WITH SUPERCELLS COMING IN FROM THE WEST THE POTENTIAL WILL EXIST FOR LARGE HAIL OVER GOLF BALL SIZE WHILE ANY BOWING LINE SEGMENTS COULD BE CAPABLE OF WINDS TO 70 MPH OR MORE (AND WE CANNOT RULE OUT A TORNADO SPINNING UP IN ASSOCIATION WITH QLCS ACTIVITY). AS CONVECTION PUSHES TOWARD THE NATCHEZ TRACE CORRIDOR IN THE LATE EVENING TO NEAR MIDNIGHT INSTABILITY WILL BE GRADUALLY WANING AND MOST HIRES MODEL SOLUTIONS SUGGEST STORMS MAY HAVE A HARD TIME HOLDING TOGETHER WITH ANY VIGOR SOUTHEAST OF THE NATCHEZ TRACE. THUS THE ADVERTISED RISK OF SEVERE WEATHER POTENTIAL DECREASING SUBSTANTIALLY INTO THE SOUTHEASTERN PORTION OF THE CWA LATER IN THE EVENING LOOKS VERY ACCURATE. EXPECT ALL STORMS TO BE WEAK AT BEST (OR HAVE EXITED TO THE EAST) BY AROUND 3 AM. SOME SHOWERS COULD CONTINUE IN PORTIONS OF CENTRAL AND EASTERN MS UNTIL DAYBREAK...OR MAYBE EVEN A BIT BEYOND THAT NEAR THE GOLDEN TRIANGLE. BUT...ALAS...BY MIDDAY IN ALL AREAS IT IS A GOOD BET RAIN AND STORMS WILL BE OUT OF THE FORECAST PICTURE UNTIL AT LEAST WEDNESDAY. THE AIRMASS COMING IN THE WAKE OF TONIGHTS STORMS WILL BE NOTICEABLY COOLER AND LESS HUMID...BUT FORTUNATELY THERE IS NO RISK FOR ANY FROST TO HAMPER GROWING TENDER VEGETATION. BUT GOOD THINGS MUST COME TO AN END BY WEDNESDAY (BUT MAYBE WAITING UNTIL THURSDAY IF WE ARE LUCKY) AS A RATHER ACTIVE NORTHWEST FLOW PATTERN WILL DEVELOP AND THE BAROCLINIC ZONE PREVIOUSLY TO OUR SOUTH WILL DRAPE ACROSS THE REGION FOR SEVERAL DAYS. IN THE SPRING TIME AROUND HERE THIS IS A RECIPE FOR REPEATED OPPORTUNITIES FOR SHOWERS AND STORMS. THERE IS DEFINITELY SOME RISK OF POTENT STORMS AND LOCALLY HEAVY RAINFALL IN THIS SORT OF PATTERN AND WE WILL HAVE TO MONITOR FOR THIS POTENTIAL CLOSELY OVER THE NEXT HANDFUL OF DAYS. FORTUNATELY...CURRENT MODEL CONSENSUS SUGGESTS THE CRUX OF THE STORMY PATTERN WILL BE FOCUSED FURTHER BACK WEST TOWARD THE ARKLATEX WEDNESDAY AND THURSDAY ALTHOUGH THERE WILL DEFINITELY BE A CHANCE FOR SOME HAZARDOUS IMPACT IN OUR REGION BY THE END OF THE WEEK. FOR NOW (AND GIVEN UNCERTAINTIES) THERE IS STILL TIME TO REFINE THINKING BEFORE OFFICIALLY ADVERTISING ANYTHING IN THE HWO AND CREATING DEDICATED GRAPHICS. /BB/ && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. &&
Hazardous weather outlook, Apr 19, 7:07 PM CDT, 3 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSON MS 707 PM CDT SUN APR 19 2015 ARZ074-075-LAZ007>009-015-016-023>025-MSZ018-019-025-026-034-035- 040-041-210015- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON-FRANKLIN-CATAHOULA-TENSAS-BOLIVAR-SUNFLOWER-LEFLORE- GRENADA-WASHINGTON-HUMPHREYS-ISSAQUENA-SHARKEY- 707 PM CDT SUN APR 19 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTH CENTRAL MISSISSIPPI...NORTHWEST MISSISSIPPI...AND WEST CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND MONDAY SEVERE THUNDERSTORMS THREAT...SIGNIFICANT TIMING...THIS EVENING THERE IS A SIGNIFICANT THREAT FOR SEVERE STORMS CAPABLE OF PRODUCING GOLF BALL TO BASEBALL SIZE HAIL AND DAMAGING WIND GUSTS OF 75 MPH. A TORNADO OR TWO CANNOT BE RULED OUT. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1) .DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SATURDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION TONIGHT. LAZ026-MSZ027>033-036>039-042>045-047>049-053-054-059>061-210015- CONCORDIA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW- OKTIBBEHA-HOLMES-ATTALA-WINSTON-NOXUBEE-YAZOO-MADISON-LEAKE- NESHOBA-WARREN-HINDS-RANKIN-CLAIBORNE-COPIAH-JEFFERSON-ADAMS- FRANKLIN- 707 PM CDT SUN APR 19 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTH CENTRAL MISSISSIPPI... NORTHEAST MISSISSIPPI...AND SOUTHWEST MISSISSIPPI. .DAY ONE...TONIGHT AND MONDAY SEVERE THUNDERSTORMS THREAT...ELEVATED TIMING...THIS EVENING INTO TONIGHT THERE IS AN ELEVATED THREAT FOR SEVERE STORMS CAPABLE OF PRODUCING HAIL TO THE SIZE OF GOLF BALLS...ALONG WITH DAMAGING WIND GUSTS OF 60 MPH OR GREATER. THIS COMES AS A COLD FRONT MOVES THROUGH THE REGION. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1) .DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SATURDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION TONIGHT. MSZ046-050>052-055>058-062>066-072>074-210015- KEMPER-SCOTT-NEWTON-LAUDERDALE-SIMPSON-SMITH-JASPER-CLARKE- LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR- FORREST- 707 PM CDT SUN APR 19 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MISSISSIPPI...EAST CENTRAL MISSISSIPPI...SOUTH CENTRAL MISSISSIPPI...AND SOUTHEAST MISSISSIPPI. .DAY ONE...TONIGHT AND MONDAY SEVERE THUNDERSTORMS THREAT...LIMITED TIMING...TONIGHT THERE IS A LIMITED THREAT FOR SEVERE STORMS THIS EVENING. THESE STORMS WILL BE CAPABLE OF PRODUCING HAIL TO THE SIZE OF QUARTERS AND DAMAGING WIND GUSTS OF 60 MPH. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1) .DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SATURDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION TONIGHT. 28 && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* EXTREME...CONFIDENT IN SEVERE THUNDERSTORMS WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. SIGNIFICANT...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. ELEVATED...CONFIDENT IN SEVERE THUNDERSTORMS WITH WINDS GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. LIMITED...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN HOME PAGE... WWW.WEATHER.GOV/JAN STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE... WWW.SRH.NOAA.GOV/JAN/?N=SAFE FIND NWS JAN ON FACEBOOK... WWW.FACEBOOK.COM/NWSJACKSONMS FOLLOW NWS JAN ON TWITTER... @NWSJACKSONMS ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... STORM PREDICTION CENTER (SPC)... WWW.SPC.NOAA.GOV/ SPC...MESO ANALYSIS... WWW.SPC.NOAA.GOV/EXPER/MESOANALYSIS/NEW/# SPC...DAY 1 THROUGH 3 OUTLOOKS... WWW.SPC.NOAA.GOV/PRODUCTS/OUTLOOK/ SPC...STORM REPORTS... WWW.SPC.NOAA.GOV/CLIMO/ NWS JAN CURRENT SVR/TOR WATCHES... WWW.SRH.NOAA.GOV/RTIMAGES/JAN/WATCH/TOASVA.PNG PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!
In the hours before
Local storm report, Apr 19, 8:55 PM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
855 PM CDT SUN APR 19 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM HAIL MANGHAM 32.31N 91.77W
04/19/2015 E1.00 INCH RICHLAND LA PUBLIC
&&
CMESpecial weather statement, Apr 19, 8:57 PM CDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
857 PM CDT SUN APR 19 2015
ARZ075-MSZ034-200215-
CHICOT AR-WASHINGTON MS-
857 PM CDT SUN APR 19 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN CHICOT AND NORTHWESTERN
WASHINGTON COUNTIES UNTIL 915 PM CDT...
AT 857 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
OVER MCMILLAN CORNER...OR NEAR LAKE VILLAGE...MOVING EAST AT 40 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
GREENVILLE AROUND 915 PM CDT.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3329 9130 3342 9138 3353 9117 3348 9105
3335 9099
TIME...MOT...LOC 0157Z 248DEG 35KT 3337 9126
CMELocal storm report, Apr 19, 9:06 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
906 PM CDT SUN APR 19 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0855 PM HAIL 1 W ALTO 32.36N 91.88W
04/19/2015 M1.25 INCH RICHLAND LA STORM CHASER
ON SR-15. HAIL LASTED ABOUT 7 MIN.
&&
GERARDSpecial weather statement, Apr 19, 9:11 PM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
911 PM CDT SUN APR 19 2015
LAZ007-200245-
MOREHOUSE LA-
911 PM CDT SUN APR 19 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN MOREHOUSE PARISH
UNTIL 945 PM CDT...
AT 911 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
NEAR STERLINGTON...OR 7 MILES SOUTHWEST OF BASTROP...MOVING NORTHEAST
AT 30 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
BASTROP AROUND 920 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE MER ROUGE AND
COLLINSTON.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3274 9205 3276 9206 3279 9205 3289 9177
3264 9176 3262 9192 3265 9192 3266 9191
3267 9193 3268 9196 3271 9197 3270 9202
3271 9204 3270 9204 3269 9205 3273 9207
TIME...MOT...LOC 0211Z 247DEG 28KT 3271 9201
CMELocal storm report, Apr 19, 9:57 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
957 PM CDT SUN APR 19 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0925 PM HAIL PIONEER 32.74N 91.44W
04/19/2015 E1.75 INCH WEST CARROLL LA LAW ENFORCEMENT
GOLF BALL SIZE HAIL REPORTED IN BOTH PIONEER AND DARNELL.
&&
AWSpecial weather statement, Apr 19, 10:10 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 1010 PM CDT SUN APR 19 2015 ARZ075-MSZ018-034-200345- CHICOT AR-WASHINGTON MS-BOLIVAR MS- 1010 PM CDT SUN APR 19 2015 ...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN CHICOT...SOUTH CENTRAL BOLIVAR AND NORTHWESTERN WASHINGTON COUNTIES UNTIL 1045 PM CDT... AT 1010 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM 8 MILES NORTHEAST OF MCMILLAN CORNER...OR 8 MILES NORTHWEST OF GREENVILLE...MOVING EAST AT 40 MPH. NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STRONG THUNDERSTORM WILL BE NEAR... WINTERVILLE AND LAMONT AROUND 1020 PM CDT. GREENVILLE AND METCALFE AROUND 1025 PM CDT. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3339 9126 3349 9127 3361 9091 3342 9091 TIME...MOT...LOC 0310Z 256DEG 36KT 3344 9118 CME
The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 19, 9:02 PM CDT | Severe Thunderstorm Warning | JAN | Bolivar, Sunflower, Washington | 58 min |
| Apr 19, 9:28 PM CDT | Severe Thunderstorm Warning | JAN | Humphreys, Issaquena, Sharkey, Sunflower, Washington | 62 min |
| Apr 19, 9:44 PM CDT | Severe Thunderstorm Warning | JAN | Adams | 61 min |
| Apr 19, 9:50 PM CDT | Severe Thunderstorm Warning | JAN | Holmes, Humphreys, Leflore, Sharkey, Sunflower, Washington | 55 min |
| Apr 19, 9:58 PM CDT | Severe Thunderstorm Warning | JAN | Leflore, Sunflower | 62 min |
| Apr 19, 10:10 PM CDT | Special Weather Statement | JAN | Washington | 35 min |
| Apr 19, 10:25 PM CDT | Severe Thunderstorm Warning | JAN | Carroll, Grenada, Montgomery | 67 min |
| Apr 19, 10:39 PM CDT | Special Weather Statement | JAN | Bolivar | 21 min |
| Apr 19, 10:42 PM CDT | Flash Flood Warning | JAN | Carroll, Leflore | 2 hr |
| Apr 19, 10:50 PM CDT | Special Weather Statement | JAN | Sunflower | 40 min |
| Apr 19, 11:13 PM CDT | Severe Thunderstorm Warning | JAN | Webster | 47 min |
| Apr 20, 12:05 AM CDT | Special Weather Statement | JAN | Lowndes | 25 min |
| Apr 20, 12:14 AM CDT | Special Weather Statement | JAN | Jasper, Simpson, Smith | 61 min |
| Apr 20, 12:18 AM CDT | Severe Thunderstorm Warning | JAN | Clay, Lowndes | 27 min |
| Apr 20, 12:37 AM CDT | Special Weather Statement | JAN | Clay | 38 min |
| Apr 20, 5:29 AM CDT | River Flood Warning | JAN | Carroll, Leflore | 43 hr |
| Apr 20, 10:13 AM CDT | River Flood Warning | JAN | Hinds, Warren | 8 days |
| Apr 20, 11:50 AM CDT | River Flood Warning | JAN | Adams, Wilkinson | 17 days |
| Apr 20, 11:51 AM CDT | River Flood Advisory | JAN | Bolivar, Washington | 36 hr |
| Apr 20, 11:51 AM CDT | River Flood Advisory | JAN | Issaquena, Washington | 36 hr |
| Apr 20, 11:51 AM CDT | River Flood Advisory | JAN | Claiborne, Jefferson, Warren | 36 hr |
| Apr 19, 8:21 PM CDT | Severe Thunderstorm Warning | JAN | Franklin, Richland | 54 min |
| Apr 19, 9:02 PM CDT | Severe Thunderstorm Warning | JAN | Catahoula, Concordia | 43 min |
| Apr 19, 9:09 PM CDT | Severe Thunderstorm Warning | JAN | East Carroll, Morehouse, West Carroll | 66 min |
| Apr 19, 9:11 PM CDT | Special Weather Statement | JAN | Morehouse | 34 min |
| Apr 19, 9:14 PM CDT | Severe Thunderstorm Warning | JAN | Franklin, Richland | 46 min |
| Apr 19, 9:27 PM CDT | Severe Thunderstorm Warning | JAN | Morehouse, West Carroll | 48 min |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2015Severe Thunderstorm Warnings in Mississippi, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.